# SDR 01058621

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Engine: Ge CF34*
- Engine time: 11,427 hours, 9,496 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6089T11G01
- Part serial: 872183
- Part time: 11,427 hours, 9,496 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

During cruise of the flight from CHS to IAD, the crew reported that the #1 engine oil pressure dropped to zero.  The crew performed QRH procedures to shut down the engine, and landed at IAD without incident.  Maintenance personnel removed and replaced the #1 engine assy.
